Representations and rates of approximation of real-valued Boolean functions by neural networks

Search this Article

Author(s)

    • KUARKOVA V.
    • Institute of Computer Science, Academy of Sciences of the Czech Republic
    • SAVICKY P.
    • Institute of Computer Science, Academy of Sciences of the Czech Republic
    • HLAVACKOVA K.
    • Institute of Computer Science, Academy of Sciences of the Czech Republic

Journal

  • Neural Networks

    Neural Networks 11(4), 651-659, 1998-06-01

References:  22

Cited by:  1

Codes

  • NII Article ID (NAID)
    10008954516
  • NII NACSIS-CAT ID (NCID)
    AA10680676
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    08936080
  • Data Source
    CJP  CJPref 
Page Top